Rocky Mountain Journal of Mathematics

Banach spaces which are nearly uniformly convex

R. Huff

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 10, Number 4 (1980), 743-750.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128754

Digital Object Identifier
doi:10.1216/RMJ-1980-10-4-743

Mathematical Reviews number (MathSciNet)
MR595102

Zentralblatt MATH identifier
0505.46011

Citation

Huff, R. Banach spaces which are nearly uniformly convex. Rocky Mountain J. Math. 10 (1980), no. 4, 743--750. doi:10.1216/RMJ-1980-10-4-743. http://projecteuclid.org/euclid.rmjm/1250128754.


Export citation